# SDR AALA2020052989008

- Difficulty date: May 10, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK NR 7 LOWER ATTACH BOLT BETWEEN WS 7316 AND WS 7792, BETWEEN RIB 13 AND RIB 14.  REPLACED ATTACH BOLT PER AMM 27-84-65-400-002-A.
